MAUDE Adverse Event Report: Hologic, Inc 3Dimensions; Mammography System

Hologic, Inc 3Dimensions; Mammography System
Model Number 3DM-SYS-STD
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The field engineer reported that while onsite for an unrelated repair, a burning odor was detected, and a dtc error code was present.The system was immediately powered down.Upon investigation, a burned-out chip was identified on the dtc board.The board was replaced, which resoled the error.The system was confirmed to be functioning properly following repair.No patient or user impact was reported.
 
Additional Manufacturer Narrative
Device history record (dhr) review was unable to be conducted for the device at the time of this report.A follow-up report will be submitted in the event additional information is received.

Brand Name
3Dimensions
Common Device Name
Mammography System
Manufacturer (Section D)
Hologic, Inc
600 technology dr.
newark DE 19702
Manufacturer (Section G)
Hologic, Inc.
600 technology drive
newark DE 19702
Manufacturer Contact
heather bager
marlborough, MA 01752
MDR Report Key50792898
Report Number3005496266-2026-00253
Device Sequence Number16094864
Product Code OTE
UDI-Device Identifier15420045510524
UDI-Public15420045510524
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P080003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number3DM-SYS-STD
Device Catalogue Number3DM-SYS-STD
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2026
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown